MathSciNet Relay Station
MathSciNet bibliographic data
MR1117153 14E30 (14E99)
Kawamata, Yujiro On the length of an extremal rational curve. Invent. Math. 105 (1991), no. 3, 609–611.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement